# SDR SWAA2023021089342

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS807 AT LEVEL STR25R AFT CARGO COMPARTMENT 2022-708735<[01] REPLACED ANGLE LOCATED BS807AT LEVEL STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DRAWING 146A0081; SHEET 32 REV- DRAWING 146A8120; SHEET 37; REV - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETED  REPLACED ANGLE LOCATED BS807AT LEVEL STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DRAWING 146A0081; SHEET 32 REV- DRAWING 146A8120; SHEET 37; REV -  SEE INDIVIDUAL SIGN OFFS BELOW RII
